# SDR CA140701012

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF, PILOT REPORTED AN OVER TEMPERATURE INDICATION.  THE CREW ELECTED TO SECURE THE ENGINE AND PROCEEDED TO DESTINATION.  PRIOR TO LANDING, CREW RESTARTED THE ENGINE AND PERFORMED UNEVENTFUL LANDING.
